Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had kidney and pancreas transplant, gained weight. How to lose weight?

I had a kidney and pancreas transplant in Oct of 09 and since I ve gained 60 lbs. Since my transplant I ve cut out soda , eat healthier, and exercise daily. I am 32 years old and very active. I keep getting told by transplant team it is what I m eating but I ve never eaten better in my life. Any other doctor I talk too about it says it s the medication . It s frustrating to hear from the team I trust say it s me, and others say it s meds. What can I do to lose this weight. I m 5 6 , 210lbs, I have gained all my weight in my mid section.
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dietitian & Nutritionist 's  Response
your definition of healthy eating May not be correct. consult any good dietitian who can analyse your eating pattern and find out where you are going wrong and based on that can prescribe you proper weight loss diet.
Answered: Thu, 27 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor